# SDR SWAA2016021649094

- Difficulty date: January 28, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 64,451 hours, 51,194 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link Assy
- Part number: 65633789
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WALKING BEAM ATTACH LINK ASSEMBLY CORRODED ON LUGS.  R & R LINK ASSEMBLY IAW EA.
